MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT SIZE 6; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT SIZE 6; CEMENTLESS FEMORAL STEM
Model Number 01.39.206
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 march 2021: lot 177969: (b)(4) items manufactured and released on 21-mar-2018.Expiration date: 2023-03-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Immediately after the primary hip surgery, when the surgeon took post-op x-rays, it was observed that the patient had a misplaced femoral component.The surgeon decided to revise the patient immediately and swapped the stem and head with competitor implants and the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED LAT SIZE 6
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11699788
Report Number3005180920-2021-00310
Device Sequence Number3499512
Product Code LZO
UDI-Device Identifier07630030885662
UDI-Public07630030885662
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Model Number01.39.206
Device Catalogue Number01.39.206
Device Lot Number177969
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight91